TitleOn definability of additive connectives in fuzzy logics
Publication TypeConference Paper
Year of Publication2004
AuthorsGarcía-Cerdaña A, Noguera C, Esteva F
Conference NameTenth international conference information processing and management of uncertainty in knowledge-based systems. IPMU 2004
VolumeI
PublisherUniversità La Sapienza
Pagination485-492
Abstract

A new fuzzy logic, NMG, was presented in [1]. The autors also introduced new formulas to define the additive connectives that were true in NMG but they did not study the scope of these formulas in the general framework of fuzzy logics. In this paper we continue the work started in [2] studying the scope of these definabilities. [1] S. M. Wang, et al. "A fuzzy logic for an ordinal sum t-norm." Fuzzy sets and systems. [2] F. Esteva, et al. "On the hierarchyof t.norm based residuated fuzzy logics." In Beyond two: Theory and applications of multiple valued logic, Ed. M. Fitting and E. Orlowska, Springer-Verlag 2003, pag. 251-272